# SDR QXEA2020042700155

- Difficulty date: April 8, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 43,824 hours, 46,300 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210117
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL 10 CORRODED. SEAT RAIL 10 BLENDED BEYOND LIMITS OF SRM 53-20-49-02-03. SEAT RAIL 10 REMOVED IAW SRM 51-42-05, 51-40-15 AMM 20-10-01. NEW SEATRAIL 10 INSTALLED IAW SRM 51-42-05, 51-40-15, AMM 20-10-01.
